# SDR MASA200500623

- Difficulty date: August 5, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 7,013 hours, 4,722 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Pitch Feel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7241 DEN.  PILOT AIR INC'D WITH A PITCH FEEL CAUTION IN CRUISE.  CONTINUED TO BNA PER CFM.  DECLARED EMERGENCY DURING LANDING.  MX RESET, OPS CHECKED GOOD.
